# SDR TWAA0101924

- Difficulty date: January 29, 2001
- Submitted: January 31, 2001
- Operation: Air carrier
- Aircraft: N9420D
- Make and model: Doug DC-9-83
- Aircraft serial: 49824
- Aircraft time: 31,869 hours, 21,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, IN THE AFT CABIN, INTERCOSTAL LOWER LEG WAS CRACKED AT STA 1322, ZERO BL, JUST FWD OF FLOORBEAM.  REMOVED LOWER LEG.  REPLACED WITH NEW LEG USING MS20470AD5 RIVETS PER 53-01, FIG 2.
